# SDR UALA2013012100330

- Difficulty date: January 17, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,295 hours, 26,996 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1440-1530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ZEE ANGLE AT DOOR CUTOUT BS 1440-1530 HAS SEVERAL AREAS OF CORROSION.   REMOVED AND REPLACED ZEE ANGLE IAW DWG 146N5391,  SRM 51-40-05, 51-20-01, & 51- 21-00.  MAJOR REPAIR
